# SDR REXA2017042000554

- Difficulty date: April 20, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 7,419 hours, 5,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: B020301308
- Condition: Corroded
- Location: Bs 649-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE RIGHT OF STRINGER 27 HAS CORROSION BETWEEN FRAMES BS 349 & 364 , IN THE FWD E & E BAY.  REMOVED AND REPLACED DIAPHRAM IAW SRM 51-42-00 AND 51-42-21.
